Journal of Symbolic Logic

The Logic of Choice

Andreas Blass and Yuri Gurevich

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The choice construct (choose x : $\varphi$(x)) is useful in software specifications. We study extensions of first-order logic with the choice construct. We prove some results about Hilbert's $\varepsilon$ operator, but in the main part of the paper we consider the case when all choices are independent.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 3 (2000), 1264-1310.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746181

Mathematical Reviews number (MathSciNet)
MR1791376

Zentralblatt MATH identifier
0973.03007

JSTOR
links.jstor.org

Citation

Blass, Andreas; Gurevich, Yuri. The Logic of Choice. J. Symbolic Logic 65 (2000), no. 3, 1264--1310. https://projecteuclid.org/euclid.jsl/1183746181


Export citation